# SDR SWIA202265154

- Difficulty date: February 28, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND-LH ELEVATOR #3 HINGE BOLT AND NUT WORN   (C CHECK RO 3-21-22)   REPLACED LH ELEVATOR #3 HINGE BOLT AND NUT ON RACK. REFERENCE CP 24320802 FOR FINAL INSTALL. REF EMB 175 AMM 27-31-05
